# SDR AALA202311274789

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 8,741 hours, 3,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015102
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED AFT RIGHT FLIGHT ATTENDANT SEAT FLASHLIGHT. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
